Duck trajectories in multidimensional singularly perturbed systems with a single fast variable
Differencialʹnye uravneniâ, Tome 40 (2004) no. 10, pp. 1305-1313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_10_a1,
author = {A. S. Bobkova},
title = {Duck trajectories in multidimensional singularly perturbed systems with a single fast variable},
journal = {Differencialʹnye uravneni\^a},
pages = {1305--1313},
year = {2004},
volume = {40},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_10_a1/}
}
A. S. Bobkova. Duck trajectories in multidimensional singularly perturbed systems with a single fast variable. Differencialʹnye uravneniâ, Tome 40 (2004) no. 10, pp. 1305-1313. http://geodesic.mathdoc.fr/item/DE_2004_40_10_a1/